MathSciNet Relay Station
MathSciNet bibliographic data
MR2571636 34K18
Lian, Fuyun; Xu, Yuantong Hopf bifurcation analysis of a predator-prey system with Holling type IV functional response and time delay. Appl. Math. Comput. 215 (2009), no. 4, 1484–1495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement